Alert archive / Puerto Rico / Flash Flood Warnings in 2022

Flash Flood Warning 76, NWS JSJ

October 27, 2022

NWS JSJ issued this flash flood warning at Oct 27, 2022, 11:15 AM CDT. It was in force for 8 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 27, 2022, 11:15 AM CDT (16:15 UTC)
Expired
Oct 27, 2022, 7:00 PM CDT
In force
8 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 25 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 27, 12:33 PM CDTFLASH FLOODHato Candal, PREMERGENCY MANAGEMENT (OMME RIO GRANDE) REPORTED A FLOODED HOUSE IN ROAD 13, RIO GRANDE.
Oct 27, 1:21 PM CDTFLASH FLOOD1 Se Juncos, PR911 CALL CENTER REPORTED A RESIDENCE AFFECTED BY FLOOD WATERS NEAR LAURA NAVARRO SCHOOL AND BEFORE CASAJU RESTAURANT IN JUNCOS. NO ONE WAS TRAPPED IN THE HOUSE.
Oct 27, 3:30 PM CDTFLASH FLOOD1 E Rio Blanco, PREMERGENCY MANAGERS REPORTED PEOPLE TRAPPED IN TWO CARS THAT TRIED TO CROSS AN AREA FLOODED DUE TO RIO BLANCO BEING OUT OF THEIR BANKS AT ROAD 31, EXITING TO HIGHWAY 53.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

845 
WGCA52 TJSJ 271615
FFWSJU
PRC025-029-037-053-063-069-077-085-089-103-119-129-272000-
/O.NEW.TJSJ.FF.W.0076.221027T1615Z-221027T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
1215 PM AST Thu Oct 27 2022

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Caguas County in Puerto Rico...
  Canovanas County in Puerto Rico...
  Ceiba County in Puerto Rico...
  Fajardo County in Puerto Rico...
  Gurabo County in Puerto Rico...
  Humacao County in Puerto Rico...
  Juncos County in Puerto Rico...
  Las Piedras County in Puerto Rico...
  Luquillo County in Puerto Rico...
  Naguabo County in Puerto Rico...
  Rio Grande County in Puerto Rico...
  San Lorenzo County in Puerto Rico...

* Until 400 PM AST.

* At 1215 PM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 2 
  to 3 inches in 4 hours. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 1830 6607 1831 6604 1831 6597 1827 6591
      1840 6592 1844 6588 1836 6566 1839 6562
      1829 6563 1823 6559 1819 6572 1807 6580
      1810 6585 1812 6585 1811 6587 1813 6591
      1809 6594 1808 6601 1821 6612 1823 6608

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 3 HOURS

$$

ER
4 follow-up statements
945 
WGCA72 TJSJ 271654
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
1254 PM AST Thu Oct 27 2022

PRC025-029-037-053-063-069-077-085-089-103-119-129-272000-
/O.CON.TJSJ.FF.W.0076.000000T0000Z-221027T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caguas PR-Canovanas PR-Ceiba PR-Fajardo PR-Gurabo PR-Humacao PR-
Juncos PR-Las Piedras PR-Luquillo PR-Naguabo PR-Rio Grande PR-San
Lorenzo PR-
1254 PM AST Thu Oct 27 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM AST THIS 
AFTERNOON FOR CAGUAS, CANOVANAS, CEIBA, FAJARDO, GURABO, HUMACAO, 
JUNCOS, LAS PIEDRAS, LUQUILLO, NAGUABO, RIO GRANDE AND SAN LORENZO...

At 1254 PM AST, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. The expected rainfall rate is 1 
to 3 inches in 3 hours. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Fajardo, Juncos, Las Piedras, Humacao, Naguabo, Gurabo, San 
  Lorenzo, Rio Grande, Canovanas, Ceiba, Luquillo, Caguas, Loiza, 
  Vieques, La Fermina, Anton Ruiz, Campo Rico, Celada, La Dolores 
  and Punta Santiago.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 1830 6607 1831 6604 1831 6597 1827 6591
      1840 6592 1844 6588 1836 6566 1839 6562
      1829 6563 1823 6559 1819 6572 1807 6580
      1810 6585 1812 6585 1811 6587 1813 6591
      1809 6594 1808 6601 1821 6612 1823 6608

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 3 HOURS

$$

ERG
175 
WGCA52 TJSJ 271919
FFWSJU
PRC025-029-037-053-063-069-077-085-089-103-119-129-272230-
/O.EXT.TJSJ.FF.W.0076.000000T0000Z-221027T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
319 PM AST Thu Oct 27 2022

The National Weather Service in San Juan has extended the

* Flash Flood Warning for...
  Caguas County in Puerto Rico...
  Canovanas County in Puerto Rico...
  Ceiba County in Puerto Rico...
  Fajardo County in Puerto Rico...
  Gurabo County in Puerto Rico...
  Humacao County in Puerto Rico...
  Juncos County in Puerto Rico...
  Las Piedras County in Puerto Rico...
  Luquillo County in Puerto Rico...
  Naguabo County in Puerto Rico...
  Rio Grande County in Puerto Rico...
  San Lorenzo County in Puerto Rico...

* Until 630 PM AST.

* At 319 PM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 3 inches in 3 hours. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Fajardo, Juncos, Las Piedras, Humacao, Naguabo, Gurabo, San 
  Lorenzo, Rio Grande, Canovanas, Ceiba, Luquillo, Caguas, Loiza, 
  Vieques, La Fermina, Anton Ruiz, Campo Rico, Celada, La Dolores 
  and Punta Santiago.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 1830 6607 1831 6604 1831 6597 1827 6591
      1840 6592 1844 6588 1836 6566 1839 6562
      1829 6563 1823 6559 1819 6572 1807 6580
      1810 6585 1812 6585 1811 6587 1813 6591
      1809 6594 1808 6601 1821 6612 1823 6608

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 3 HOURS

$$

ERG
700 
WGCA52 TJSJ 272222
FFWSJU
PRC025-029-037-053-063-069-077-085-089-103-119-129-280000-
/O.EXT.TJSJ.FF.W.0076.000000T0000Z-221028T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
622 PM AST Thu Oct 27 2022

The National Weather Service in San Juan has extended the

* Flash Flood Warning for...
  Caguas County in Puerto Rico...
  Canovanas County in Puerto Rico...
  Ceiba County in Puerto Rico...
  Fajardo County in Puerto Rico...
  Gurabo County in Puerto Rico...
  Humacao County in Puerto Rico...
  Juncos County in Puerto Rico...
  Las Piedras County in Puerto Rico...
  Luquillo County in Puerto Rico...
  Naguabo County in Puerto Rico...
  Rio Grande County in Puerto Rico...
  San Lorenzo County in Puerto Rico...

* Until 800 PM AST.

* At 622 PM AST, Doppler radar indicated light to moderate rain 
  across the warned area. Between 2 and 6 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly, particularly along Rio Fajardo in Fajardo and Rio Naguabo 
  in Naguabo.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 1830 6607 1831 6604 1831 6597 1827 6591
      1840 6592 1844 6588 1836 6566 1839 6562
      1829 6563 1823 6559 1819 6572 1807 6580
      1810 6585 1812 6585 1811 6587 1813 6591
      1809 6594 1808 6601 1821 6612 1823 6608

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 3 HOURS

$$

ICP
526 
WGCA72 TJSJ 272353
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
753 PM AST Thu Oct 27 2022

PRC025-029-037-053-063-069-077-085-089-103-119-129-280003-
/O.EXP.TJSJ.FF.W.0076.000000T0000Z-221028T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Caguas PR-Canovanas PR-Ceiba PR-Fajardo PR-Gurabo PR-Humacao PR-
Juncos PR-Las Piedras PR-Luquillo PR-Naguabo PR-Rio Grande PR-San
Lorenzo PR-
753 PM AST Thu Oct 27 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM AST THIS EVENING FOR 
CAGUAS, CANOVANAS, CEIBA, FAJARDO, GURABO, HUMACAO, JUNCOS, LAS 
PIEDRAS, LUQUILLO, NAGUABO, RIO GRANDE AND SAN LORENZO COUNTIES...

Flood waters continue to recede and no additional heavy is 
anticipated.  Flooding is no longer expected to pose a threat at 
this time. Please continue to heed to any road closures and remain 
alert to ponded water on roads and allow time for rivers and streams 
to return to normal levels during the next few hours.

A Flood Watch remains in effect until 800 PM AST Friday for portions 
of Puerto Rico and Virgin Islands.

LAT...LON 1830 6607 1831 6604 1831 6597 1827 6591
      1840 6592 1844 6588 1836 6566 1839 6562
      1829 6563 1823 6559 1819 6572 1807 6580
      1810 6585 1812 6585 1811 6587 1813 6591
      1809 6594 1808 6601 1821 6612 1823 6608

$$

RAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Oct 27, 9:13 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Oct 27, 9:13 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1013 AM AST Thu Oct 27 2022

...New UPDATE, AVIATION, MARINE...

.UPDATE...
Issued at 1007 AM AST Thu Oct 27 2022

A near stationary trough will likely result in excessive heavy
rainfall through at least Friday. Although the activity will
gradually diminish in some portions, this unstable weather
conditions may last through the weekend. Additional showers today
and tomorrow over saturated soils and excessive runoff from
previous rainfall could lead to flash flooding and mudslides in
areas of steep terrain. Therefore, the Flash Flood Watch was
extended through Friday evening.

&&

.SYNOPSIS..Wet and unstable weather conditions are expected to
prevail throughout the rest of the workweek due to an upper-level
trough and lingering surface trough over the region. A Flash Flood
Watch continues in effect through this evening for PR and the USVI.

&&

.SHORT TERM...Today through Saturday...

A Flash Flood Watch is in effect for Puerto Rico and the U.S. Virgin
Islands through this evening. Please refer to the latest Flash Flood
Watch (FFASJU) for more information

An unsettled weather pattern will continue today across the region
as an upper-level trough and associated surface trough continues to
promote moisture pooling across the islands. However, the upper-
level trough is gradually weakening and 500 mb temperatures are
expected to remain around -5.5C through the short term period.
Meanwhile, a weak upper-level ridge will gradually build across the
eastern Caribbean and a surface high pressure over the central
Atlantic will promote moderate southeasterly trades across the
region. This scenario suggest a slow drying pattern through the
weekend, with PWAT values forecasted to decrease from around 2.30
inches today to near 2.00 inches on Saturday. Regardless, this
moisture content is still above normal values, and showers and
thunderstorms are expected to develop each day in diurnal activity.
Today should be the wettest day, in terms of areal coverage across
all islands. Then, a more seasonable pattern is expected on Friday
and Saturday with nighttime convection favoring the windward areas
of the islands, followed by afternoon convection downwind of the
islands and across portions of the interior and western PR.

.LONG TERM...Sunday through Friday...

The inherited forecast is still on track. On Sunday, expect
another moisture surge to reach the forecast area, as the low-
pressure system approaches. This wet pattern will prevail through
the first part of the workweek. Latest model run is suggesting
that Tuesday will be the peak of the event, with moisture contents
reaching 2 inches. The National Hurricane Center is monitoring
this system and is giving it a 50% chance of development within
the next five days. At this time, the system does not represent a
direct impact on the local islands other than an increase in
moisture content across the region. The main threats with this
event are flooding and mudslides, due to how saturated the soils
are. Urban and small stream flooding is very likely with the
passage of this weather feature. Expect Wednesday to be a
transition day, as models suggest a more seasonal weather pattern
through at least Friday.

&&

.LONG TERM...Sunday through Friday...

The inherited forecast is still on track. On Sunday, expect
another moisture surge to reach the forecast area, as the low-
pressure system approaches. This wet pattern will prevail through
the first part of the workweek. Latest model run is suggesting
that Tuesday will be the peak of the event, with moisture contents
reaching 2 inches. The National Hurricane Center is monitoring
this system and is giving it a 50% chance of development within
the next five days. At this time, the system does not represent a
direct impact on the local islands other than an increase in
moisture content across the region. The main threats with this
event are flooding and mudslides, due to how saturated the soils
are. Urban and small stream flooding is very likely with the
passage of this weather feature. Expect Wednesday to be a
transition day, as models suggest a more seasonal weather pattern
through at least Friday.

&&

.AVIATION...
(12Z TAFS)
Issued at 1007 AM AST Thu Oct 27 2022

Unsettled weather conditions will continue across the local
region. Therefore, MVFR conditions across local terminals will
remain possible throughout this evening. JPS/JSJ/IST/ISX/JBQ can
expect TSRA/SHRA at times. Another round with +TSRA/+SHRA will
return after 28/04z. Winds will continue from the SE/ESE at 10-15
knots and locally higher near SHRA/TSRA.

&&

.AVIATION...Sct-Num SHRA with Isold TSRA will continue to affect the
regional waters and the local flying area today, as a tropical wave
continues to cross the region while interacting with an upper-level
trough. SCT ocnl bkn lyrs nr FL025..FL050...BKN-OVC lyrs btw FL080-
FL120. Winds will increase from the east-southeast at 10 to 15 kts
with sea breeze variations aft 14Z.

&&

.MARINE...
Issued at 1007 AM AST Thu Oct 27 2022

Mariners should exercise caution across the local waters due to
thunderstorm activity. This activity may produce frequent
lightning, sudden waterspout and strong winds. We did not
introduce new changes.

&&

.MARINE...Increasing winds and the passage of a tropical wave
across the Caribbean waters will maintain choppy seas today, mainly
across the offshore Caribbean waters and the Mona Passage. As a
result, small craft operators should exercise caution due to seas up
to 6 feet and east to southeasterly winds near 20 knots. Please
refer to the latest Coastal Waters Forecast (CWFSJU) issued by WFO
San Juan PR for latest updates.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flood Watch through Friday evening for PRZ001>013.

VI...Flood Watch through Friday evening for VIZ001-002.

&&

RADAR...CAM
PUBLIC DESK....MMC
PUBLIC DESK...ERG
RADAR...ERH
Hazardous weather outlook, Oct 27, 4:50 AM CDT, 6 hours 25 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia en San Juan PR
520 AM AST jueves 27 de octubre de 2022

AMZ710>745-PRZ001>013-280930-
San Juan y Vecindad-Noreste-Sureste-
Este Interior-Norte Central-Interior Central-Ponce y Vecindad-
Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Las aguas costeras cercanas y lejanas a la costa del Atlantico y del
Caribe-
520 AM AST jueves 27 de octubre de 2022

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Puerto Rico.

.Rayos...Tronadas de aisladas a dispersas se esperan a traves de
Puerto Rico, Culebra y Vieques. Este atento a las tronadas en su
area y este preparado para refugiarse.

.Lluvia Excesiva...Una Vigilancia de Inundaciones repentinas esta en
efecto hasta temprano en la noche. Por favor refierase a la ultima
vigilancia de inundaciones (FFASJU) para mayor informacion.

. Vientos...Se esperan condiciones ventosas a traves de las aguas
locales y las aguas costeras del sur de Puerto Rico. Asegure objetos
que esten sueltos.

.Condiciones Maritimas...Los operadores de embarcaciones pequenas
deben ejercer precausion a traves de la mayoria de las aguas locales
debido a vientos de hasta 20 nudos. Oleaje de hasta 6 pies a traves
de las aguas del Caribe y Pasaje de la Mona.

.Corrientes Marinas...Las corrientes marinas amenazantes a la vida
son posibles en las zonas de olas rompientes para la mayoria de las
playas de Puerto Rico incluyendo Culebra y Vieques.

.DIAS DOS A SIETE...jueves a martes

Un riesgo moderado de inundaciones repentinas continuara a traves de
las playas de las islas hasta la proxima semana. Se esperan
inundaciones urbanas y de pequenos riachuelos cada tarde a traves
del interior y oeste de Puerto Rico debido a tronadas.

.Comunicado sobre informacion reportada por observadores...

Se recomienda a los observadores a reportar. Por favor, brinde toda
la informacion relacionada a inundaciones al Servicio Nacional de
Meteorologia.

AMZ715-725-VIZ001-002-280930-
San Tomas, San John e Islas Adyacentes-
Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes
del Caribe-
520 AM AST jueves 27 de octubre de 2022

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Islas Virgenes Estadounidenses y las aguas costeras adyacentes.

.DIA UNO...Hoy y Esta Noche

.Rayos... Se esperan tronadas aisladas a traves de las Islas
Virgenes Americanas. Este atento a las tronadas en su area y este
preparado para refugiarse.

.Lluvia Excesiva...Una Vigilancia de Inundaciones repentinas esta en
efecto hasta temprano en la noche. Por favor refierase a la ultima
vigilancia de inundaciones (FFASJU) para mayor informacion.

. Vientos...Se esperan condiciones ventosas a traves de las aguas
locales.

.Condiciones Maritimas...Los operadores de embarcaciones pequenas
deben ejercer precausion a traves de la mayoria de las aguas locales
debido a los vientos de hasta 20 nudos. Oleaje de hasta 6 pies a
traves de las aguas del Caribe y Pasaje de la Mona.

.Corrientes Marinas...Las corrientes marinas amenazantes a la vida
son posibles en las zonas de olas rompientes, particularmente a
traves de la mayoria de las playas de Santa Cruz y las playas del
oeste de St. Thomas.

.DIAS DOS A SIETE...viernes hasta miercoles

El riesgo moderado de inundaciones continuara a traves de las playas
de las islas hasta la proxima semana.

.Comunicado sobre informacion reportada por observadores...

Se recomienda a los observadores a reportar. Por favor, brinde toda
la informacion relacionada a inundaciones al Servicio Nacional de
Meteorologia.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:15 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 26, 8:42 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 26, 9:30 PM CDTAreal Flood WarningJSJ5 hr
Oct 26, 10:01 PM CDTAreal Flood WarningJSJ8 hr
Oct 27, 4:54 AM CDTAreal Flood AdvisoryJSJ2 hr
Oct 27, 6:04 AM CDTAreal Flood WarningJSJ3 hr
Oct 27, 6:54 AM CDTFlash Flood WarningJSJ5 hr
Oct 27, 8:10 AM CDTFlash Flood WarningJSJ7 hr
Oct 27, 8:56 AM CDTFlash Flood WarningJSJ9 hr
Oct 27, 9:25 AM CDTFlash Flood WarningJSJ10 hr
Oct 27, 11:18 AM CDTFlash Flood WarningJSJ6 hr
Oct 27, 11:40 AM CDTFlash Flood WarningJSJ3 hr
Oct 27, 4:21 PM CDTAreal Flood WarningJSJ9 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.